Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Irregular menstruation, negative pregnancy test. Blood and white substance in urine. Am I sick?

Hi! My name is Lovely, I have been bothered with my menstruation this past few months. First of all i m always regular in regards with my menstruation but it was different last december and january today I haven t had my menstruation and i have been using pregnancy test for 6 times already and they were all negative. Today when i was peeing, i saw like a sticky white thing that has a little blood on it. It s odorless and kinda look like a mucus but its white with a little blood. Am i sick or something? Please help me don t really know what to do...
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.blood and mucus in urine there is quite possibility of UTI.and late periods are not always pregnancy .have a consultation with gynaecologist .regards
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor